# SDR WGEA200700013

- Difficulty date: October 8, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N131DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000033
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 271125681004
- Part serial: 613
- Condition: Stuck
- Location: Elevator Trim
- Part time: 70 hours, 78 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER  TAKEOFF "ELEVATOR TRIM TAB SPLIT " ADVISORY CAS APPEARED.  LT TAB MOVEMENT WAS NORMAL AND RT TAB WAS STUCK AT 10 PERCENT NOSE DOWN.  REMOVED AND REPLACED R/H ELEVATOR TRIM ACTUATOR I/A/W EA500 M/M 27-33-15. CHECKED ELEVATOR AND ELEVATOR TRIM RIG I/A/W EA500 M/M 27-00-01, RIG CHECK GOOD.
